Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 20, 2012, 2:59 PM CDT for 4 counties in Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 2:59 PM CDT (19:59 UTC)
- Expired
- Mar 20, 2012, 3:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Hot Spring County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 17 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 2:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS54 KLZK 201959
SVRLZK
ARC053-059-119-125-202045-
/O.NEW.KLZK.SV.W.0050.120320T1959Z-120320T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS...
EAST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
EASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 345 PM CDT
* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF PRATTSVILLE...OR 10 MILES WEST OF SHERIDAN...AND
MOVING NORTH AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LAKE MAUMELLE... JACKSONVILLE... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... BRYANT... BENTON...
TULL... TRASKWOOD... THIEL...
SYLVAN HILLS... SWEET HOME... SHANNON HILLS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 112 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 139 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3419 9250 3423 9271 3494 9263 3495 9248
3490 9244 3491 9242 3493 9242 3493 9236
3493 9224 3490 9207 3486 9207
TIME...MOT...LOC 1959Z 192DEG 45KT 3431 9258
$$
622 follow-up statements
414
WWUS54 KLZK 202023
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CDT TUE MAR 20 2012
ARC053-059-202032-
/O.CAN.KLZK.SV.W.0050.000000T0000Z-120320T2045Z/
GRANT AR-HOT SPRING AR-
323 PM CDT TUE MAR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOT SPRING AND
NORTHWESTERN GRANT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3485 9208 3449 9237 3450 9240 3445 9241
3446 9268 3494 9262 3495 9248 3490 9244
3492 9241 3493 9242 3493 9223 3490 9207
TIME...MOT...LOC 2022Z 192DEG 45KT 3458 9250
$$
ARC119-125-202045-
/O.CON.KLZK.SV.W.0050.000000T0000Z-120320T2045Z/
PULASKI AR-SALINE AR-
323 PM CDT TUE MAR 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SALINE
AND CENTRAL PULASKI COUNTIES UNTIL 345 PM CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTHEAST OF BENTON...MOVING NORTH AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LAKE MAUMELLE... JACKSONVILLE... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... BRYANT... BENTON...
SYLVAN HILLS... SWEET HOME... SHANNON HILLS...
ROLAND... PROTHRO JUNCTION... PINNACLE MTN...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 112 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 139 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3485 9208 3449 9237 3450 9240 3445 9241
3446 9268 3494 9262 3495 9248 3490 9244
3492 9241 3493 9242 3493 9223 3490 9207
TIME...MOT...LOC 2022Z 192DEG 45KT 3458 9250
$$
BJS010
WWUS54 KLZK 202046
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
346 PM CDT TUE MAR 20 2012
ARC119-125-202055-
/O.EXP.KLZK.SV.W.0050.000000T0000Z-120320T2045Z/
PULASKI AR-SALINE AR-
346 PM CDT TUE MAR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SALINE AND CENTRAL
PULASKI COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
ANOTHER STORM IS APPROACHING THE WARNED AREA FROM THE SOUTH...SO THE
THREAT HAS NOT DIMINISHED...PAY ATTENTION FOR FURTHER POSSIBLE
WARNINGS.
LAT...LON 3485 9208 3449 9237 3450 9240 3445 9241
3446 9268 3494 9262 3495 9248 3490 9244
3492 9241 3493 9242 3493 9223 3490 9207
TIME...MOT...LOC 2023Z 192DEG 45KT 3459 9250
$$
BJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:49 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 20, 12:49 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1249 PM CDT TUE MAR 20 2012 .AVIATION... HIGH PRESSURE CONTINUES TO THE EAST OF ARKANSAS AND LOW PRESSURE TO THE WEST. SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM NORTH THROUGH CENTRAL...WESTERN...AND SOUTH ARKANSAS. THE RAIN WILL BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT. THERE WILL BE SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. VFR AND MVFR CONDIONS ARE MAINLY EXPECTED. SOME IFR CONDITIONS WILL BE NOTED IN THE MORNING WITH LOWER CEILINGS AND VISIBILITIES DUE TO RAIN AND FOG. && .PREV DISCUSSION... /ISSUED 645 AM CDT TUE MAR 20 2012 / AVIATION... MAINLY VFR CEILINGS ALL TAFS WITH AREAS OF MVFR CEILINGS THIS MORNING AND AFTERNOON. AREA OF SHOWERS AND STORMS HAVE HELD ALONG THE OK TO AR STATE LINE THIS MORNING BUT TODAY MOVEMENT WILL BE VERY SLOW TO THE EAST. STARTED WITH VCSH ALL TAFS THEN GRADUALLY VCTS WITH CB CLOUDS LATE MORNING TO EARLY AFTERNOON...WEST TO CENTRAL. THEN BETTER CHANCES OF SHOWERS AND THUNDERSTORMS LATER IN THE AFTERNOON TO TONIGHT AS THE SYSTEM SLOWLY MOVES EAST. MVFR CEILINGS MAINLY EXPECTED WITH CONVECTION. WINDS FROM THE S TO E 5 TO 15 KNOTS THIS MORNING BECOMING 9 TO 18 KNOTS WITH SOME GUSTS AROUND 25 KNOTS IN THE AFTERNOON. (59) PREV DISCUSSION... /ISSUED 456 AM CDT TUE MAR 20 2012/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT HEAVY RAINFALL EVENT UNFOLDING ACROSS EASTERN OKLAHOMA...AND WILL SLOWLY MOVE INTO ARKANSAS TODAY AND TONIGHT. MODELS OVERALL ARE IN GOOD AGREEMENT...AND FOR THE MOST PART...HAVE MAINLY JUST FINE TUNED THE ONGOING FORECAST. WESTERN ARKANSAS HAS RECEIVED BETWEEN 0.50 TO 1 INCH AMOUNTS OVER THE LAST SIX HOURS...WITH THE HEAVIEST RAINFALL REMAINING WEST OF THE STATE LINE. THE COLD FRONT HAS SLOWED/STALLED OVER FAR EASTERN OKLAHOMA/WESTERN ARKANSAS...WITH RAINFALL REMAINING IN THE SAME AREAS THROUGH SUNRISE. RAINFALL WILL GRADUALLY MOVE EAST THIS MORNING...REACHING THE LITTLE ROCK AREA AFTER NOON. MAIN CHANGE WITH THIS FORECAST WAS TO INCREASE RAINFALL AMOUNTS ACROSS THE SOUTHWEST INTO SOUTHERN COUNTIES...AND EXPAND THE FLASH FLOOD WATCH. GULF MOISTURE WILL POOL ACROSS NORTHERN LOUISIANA AND SOUTHERN ARKANSAS...AND HAVE INCREASED RAINFALL AMOUNTS ACROSS THE SOUTHERN COUNTIES...WITH FOUR TO SIX INCHES COMMON. WITH MUCH OF THE EASTERN HALF OF THE STATE REMAINING DRY FOR MUCH OF TODAY...HAVE HELD OFF ON THE FLASH FLOOD WATCH FOR THESE AREAS UNTIL TONIGHT...AND CONTINUE THIS AREA THROUGH WEDNESDAY NIGHT. MODELS ARE ALL SHOWING THE COLD FRONT MOVING EAST OF THE AREA WEDNESDAY NIGHT...WITH THE UPPER LOW MOVING ACROSS SOUTHERN MISSOURI THURSDAY. HOWEVER...MODELS ARE USUALLY TOO FAST WITH THESE SYSTEMS...AND HAVE HELD ON TO SMALL RAIN CHANCES THROUGH FRIDAY. ONCE AGAIN...HEAVY RAINFALL IS AND WILL REMAIN THE MAJOR CONCERN WITH THIS SYSTEM. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS MUCH OF THE AREA. HOWEVER...WITH CLOUD COVER/RAINFALL...STRONG STORMS WILL BE HARD TO COME BY. WILL CONTINUE TO HIGHLIGHT THE FLOOD CONCERNS...WITH DAMAGING WINDS THE MAIN CONCERN WITH ANY STRONG STORM. LONG TERM...SATURDAY THROUGH MONDAY MODELS ARE IN GOOD AGREEMENT BY SATURDAY WITH THE SURFACE AND UPPER LOWS HAVING MOVED TO THE OH TO TN VALLEYS. A NORTHWEST UPPER FLOW WILL BE OVER AR WITH A LIGHT NW SURFACE FLOW INTO AR ON SATURDAY. THROUGH SUNDAY TO MONDAY THE UPPER LOW CONTINUES TO PUSH EAST... WHILE UPPER RIDGING BUILDS INTO THE PLAINS. AT THE SURFACE...HIGH PRESSURE WILL MAINLY BE IN CONTROL OVER THE SOUTHERN PLAINS. DRY WEATHER CONDITIONS ARE EXPECTED WITH ABOVE NORMAL TEMPS OF 5 TO 10 DEGREES ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 63 73 52 68 / 80 70 70 50 CAMDEN AR 59 70 50 70 / 100 80 60 30 HARRISON AR 57 69 48 67 / 90 70 60 40 HOT SPRINGS AR 58 68 50 68 / 100 80 50 20 LITTLE ROCK AR 61 71 52 69 / 80 80 60 30 MONTICELLO AR 64 73 53 70 / 80 80 60 30 MOUNT IDA AR 55 67 49 67 / 100 80 50 20 MOUNTAIN HOME AR 60 69 50 68 / 80 70 60 40 NEWPORT AR 64 76 54 68 / 60 60 70 50 PINE BLUFF AR 63 72 53 69 / 80 80 60 40 RUSSELLVILLE AR 59 67 49 67 / 90 80 50 30 SEARCY AR 63 72 52 68 / 80 70 70 40 STUTTGART AR 64 74 54 69 / 80 80 70 40 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE- CALHOUN-CLARK-CONWAY-DALLAS-GARLAND-HOT SPRING-JOHNSON-LOGAN- MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT- SEARCY-VAN BUREN-YELL. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT FOR BRADLEY-CLEVELAND-DREW-FAULKNER-GRANT- JEFFERSON-LINCOLN-PULASKI-SALINE. && AVIATION...51
Hazardous weather outlook, Mar 20, 5:00 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE MAR 20 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE TODAY OVER PARTS OF WESTERN TO CENTRAL ARKANSAS...AS THE STRONG STORM SYSTEM SLOWLY DRIFTS EAST. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED SEVERE STORM MAY PRODUCE A TORNADO BUT THE OVERALL THREAT IS LOW. THE GREATER THREAT TODAY WILL BE HEAVY RAIN WITH POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF WESTERN ARKANSAS TODAY...AND PARTS OF CENTRAL ARKANSAS LATER TODAY. ALSO A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF THE STATE. FLASH FLOODING WILL BEGIN TO BE A CONCERN THROUGH THE DAY AND TONIGHT...AS MORE AND MORE RAIN FALLS OVER WESTERN AND CENTRAL ARKANSAS. RAIN AMOUNTS TODAY AND TONIGHT WILL BE FROM 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS. RESIDENTS ACROSS ARKANSAS SHOULD MONITOR THIS WEATHER SITUATION CLOSELY DUE TO THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLOW MOVING STRONG STORM SYSTEM WILL MOVE ACROSS ARKANSAS WEDNESDAY THROUGH FRIDAY...AND CONTINUE TO BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN. DUE TO THE EXTENDED PERIOD OF RAIN...THERE WILL BE A HIGH RISK OF FLASH FLOODING AND SOME RIVER FLOODING. RAIN AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED THROUGH THURSDAY WITH ISOLATED HIGHER AMOUNTS POSSIBLE. IF THE WEATHER SYSTEM MOVES EVEN A LITTLE BIT SLOWER THAN CURRENTLY EXPECTED... SOME TOTALS IN THE WEST COULD EASILY EXCEED 8 INCHES. THESE HIGH RAIN AMOUNTS WILL BRING FLASH FLOODING...WITH THE POTENTIAL FOR HIGH WATER RESCUES AND LIFE THREATENING SITUATIONS. RIVER FLOODING WOULD ALSO RESULT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MOST OF WESTERN AND CENTRAL ARKANSAS THROUGH WEDNESDAY. WATCHES MAY HAVE TO BE EXTENDED BEYOND THAT TIME IF CONDITIONS WARRANT. AREA RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION CLOSELY DUE TO THE IMPACT OF POSSIBLE FLOODING RAINS. THE STORM SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS ON FRIDAY WITH THE RAIN BECOMING MUCH LIGHTER AND ENDING. DRY WEATHER IS FORECAST FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO THE SLIGHT RISK OF SEVERE STORMS...AND IF FLASH FLOODING BECOMES LIFE THREATENING ACROSS THE STATE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Mar 20, 2:48 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 248 PM CDT TUE MAR 20 2012 ARZ043-044-054-055-062-202020- DALLAS AR-GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR- 248 PM CDT TUE MAR 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...SOUTHERN PULASKI...EASTERN HOT SPRING...WESTERN GRANT AND NORTHERN DALLAS COUNTIES UNTIL 315 PM CDT... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF COX CREEK LAKE...OR 17 MILES SOUTHWEST OF SHERIDAN...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRYANT... BENTON... TULL... TRASKWOOD... THIEL... PRATTSVILLE... POYEN... LEOLA... HURRICANE LAKE... HASKELL... DOGWOOD... CARTHAGE... CANE CREEK... WOODLAND HILLS... VIMY RIDGE... SHAW... SARDIS... LONO... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 110 AND 124. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3467 9268 3459 9227 3406 9252 3411 9273 TIME...MOT...LOC 1948Z 197DEG 44KT 3417 9260 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 11:26 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| Mar 20, 9:13 AM CDT | River Flood Warning | LZK | Yell | 4 days |
| Mar 20, 9:14 AM CDT | River Flood Warning | LZK | Perry | 7 days |
| Mar 20, 9:27 AM CDT | River Flood Advisory | LZK | Franklin | 24 hr |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 54 hr |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 12 days |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Bradley, Calhoun, Union | 23 days |
| Mar 20, 10:13 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 24 hr |
| Mar 20, 10:17 AM CDT | River Flood Warning | LZK | Saline | 47 hr |
| Mar 20, 10:17 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 24 hr |
| Mar 20, 10:42 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 66 hr |
| Mar 20, 10:42 AM CDT | River Flood Warning | LZK | Conway, Perry | 4 days |
| Mar 20, 2:48 PM CDT | Special Weather Statement | LZK | Grant, Saline | 32 min |
| Mar 20, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Saline | 38 min |
| Mar 20, 3:40 PM CDT | River Flood Advisory | LZK | Faulkner, Perry | 36 hr |
| Mar 20, 3:42 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 36 min |
| Mar 20, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 25 min |
| Mar 20, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 47 min |
| Mar 20, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Stone, Van Buren | 44 min |
| Mar 20, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 51 min |
| Mar 20, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Mar 20, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy, Stone, Van Buren | 51 min |
| Mar 20, 5:14 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Van Buren | 31 min |
| Mar 20, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Stone, Van Buren | 38 min |
| Mar 20, 5:53 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 36 min |
| Mar 20, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| Mar 20, 6:15 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Stone | 19 min |
| Mar 20, 6:17 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 28 min |
| Mar 20, 6:42 PM CDT | Tornado Warning | LZK | Cleburne, Lonoke, Prairie, White | 33 min |
| Mar 20, 6:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.